| Model Number |
VTICM5_13.2 (-10.50/ 2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.The lens was repositioned, but that did not resolve the problem.In a separate surgery the lens was exchanged with the same model/length, different power and the problem was resolved.
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned dry in a microcentrifuge vial with residue/debris on product.Product device returned in damaged state.Visual inspection found optic torn/ spit.Haptic broken.Unable to perform dimensional inspection due to damaged state of returned lens.(b)(4).
Additional Manufacturer Narrative
Corrected data: d4: catalog #: 'vticm5_ 12.1' should be removed and 'vticm5_ 13.2' should be added.Claim # (b)(4).